# SDR SW07200300002

- Difficulty date: April 16, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 1,136 hours, 1,093 cycles
- Engine: Ge CF348C1
- Engine time: 1,136 hours, 1,093 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4120T01P02
- Part serial: WYGA3199
- Condition: Missing
- Location: Engine
- Part time: 1,136 hours, 1,093 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPE INSPECTION REVEALED THE LOSS OF HIGH PRESSURE TURBINE BLADES.
